Existence Criteria of Positive Solutions for Fractional p-Laplacian Boundary Value Problems


YÖRÜK DEREN F. , Cerdik T. S. , Agarwal R. P.

FILOMAT, vol.34, no.11, pp.3789-3799, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 11
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2011789y
  • Title of Journal : FILOMAT
  • Page Numbers: pp.3789-3799

Abstract

By means of the Bai-Ge's fixed point theorem, this paper shows the existence of positive solutions for nonlinear fractional p-Laplacian differential equations. Here, the fractional derivative is the standard Riemann-Liouville one. Finally, an example is given to illustrate the importance of results obtained.